# SDR MALA040463

- Difficulty date: June 9, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 16,664 hours, 18,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549117001
- Part serial: 2056
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, IN HOUSE WO 369067, EMERGENCY POWER SUPPLY P/N 501-1228-04, S/N 2056, FAILED CAPACITY CHECK.  MAINTENANCE REPLACED 12 EA P/N 549-1170-01 CELLS, UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 6/12/04.
